Skip to Main content Skip to Navigation
Journal articles

Evidence of reduced individual heterogeneity in adult survival of long-lived species

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01510958
Contributor : Martine Lacalle Connect in order to contact the contributor
Submitted on : Thursday, April 20, 2017 - 10:39:20 AM
Last modification on : Friday, August 5, 2022 - 10:43:50 AM

Links full text

Identifiers

Citation

Guillaume Peron, Jean-Michel Gaillard, Christophe Barbraud, Christophe Bonenfant, A. Charmantier, et al.. Evidence of reduced individual heterogeneity in adult survival of long-lived species. Evolution - International Journal of Organic Evolution, Wiley, 2016, 70 (12), pp.2909-2914. ⟨10.1111/evo.13098⟩. ⟨hal-01510958⟩

Share

Metrics

Record views

414